Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2014, Volume 284, Pages 288–303 (Mi tm3530)  

This article is cited in 12 scientific papers (total in 12 papers)

Description of traces of functions in the Sobolev space with a Muckenhoupt weight

A. I. Tyulenev

Moscow Institute of Physics and Technology (State University), Dolgoprudny, Russia

Abstract: We characterize the trace of the Sobolev space $W_p^l(\mathbb R^n,\gamma)$ with $1<p<\infty$ and weight $\gamma\in A_p^\mathrm{loc}(\mathbb R^n)$ on a $d$-dimensional plane for $1\le d<n$. It turns out that for a function $\varphi$ to be the trace of a function $f\in W_p^l(\mathbb R^n,\gamma)$, it is necessary and sufficient that $\varphi$ belongs to a new Besov space of variable smoothness, $\overline B _p^l(\mathbb R^d,\{\gamma_{k,m}\})$, constructed in this paper. The space $\overline B _p^l(\mathbb R^d,\{\gamma_{k,m}\})$ is compared with some earlier known Besov spaces of variable smoothness.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2.1.1/1662
Russian Foundation for Basic Research 11-01-00744
10-01-91331
This work was supported by the Russian Foundation for Basic Research (project nos. 11-01-00744 and 10-01-91331) and by the Ministry of Education and Science of the Russian Federation (project no. 2.1.1/1662).


DOI: https://doi.org/10.1134/S0371968514010208

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2014, 284, 280–295

Bibliographic databases:

UDC: 517.518.23
Received in July 2013

Citation: A. I. Tyulenev, “Description of traces of functions in the Sobolev space with a Muckenhoupt weight”, Function spaces and related problems of analysis, Collected papers. Dedicated to Oleg Vladimirovich Besov, corresponding member of the Russian Academy of Sciences, on the occasion of his 80th birthday, Trudy Mat. Inst. Steklova, 284, MAIK Nauka/Interperiodica, Moscow, 2014, 288–303; Proc. Steklov Inst. Math., 284 (2014), 280–295

Citation in format AMSBIB
\Bibitem{Tyu14}
\by A.~I.~Tyulenev
\paper Description of traces of functions in the Sobolev space with a~Muckenhoupt weight
\inbook Function spaces and related problems of analysis
\bookinfo Collected papers. Dedicated to Oleg Vladimirovich Besov, corresponding member of the Russian Academy of Sciences, on the occasion of his 80th birthday
\serial Trudy Mat. Inst. Steklova
\yr 2014
\vol 284
\pages 288--303
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3530}
\crossref{https://doi.org/10.1134/S0371968514010208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3479981}
\zmath{https://zbmath.org/?q=an:1320.46034}
\elib{https://elibrary.ru/item.asp?id=21249120}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2014
\vol 284
\pages 280--295
\crossref{https://doi.org/10.1134/S0081543814010209}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000335559000019}
\elib{https://elibrary.ru/item.asp?id=21876650}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899828292}


Linking options:
  • http://mi.mathnet.ru/eng/tm3530
  • https://doi.org/10.1134/S0371968514010208
  • http://mi.mathnet.ru/eng/tm/v284/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Koskela P., Wang Zh., “Dyadic Norm Besov-Type Spaces as Trace Spaces on Regular Trees”, Potential Anal.  crossref  mathscinet  isi
    2. A. I. Tyulenev, “Boundary values of functions in a Sobolev space with Muckenhoupt weight on some non-Lipschitz domains”, Sb. Math., 205:8 (2014), 1133–1159  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. I. Tyulenev, “Some new function spaces of variable smoothness”, Sb. Math., 206:6 (2015), 849–891  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. I. Tyulenev, “Traces of weighted Sobolev spaces with Muckenhoupt weight. The case $p=1$”, Nonlinear Anal.-Theory Methods Appl., 128 (2015), 248–272  crossref  mathscinet  zmath  isi  scopus
    5. R. N. Dhara, A. Kalamajska, “On proper formulation of boundary condition for degenerated PDEs when trace embedding theorems are missing and application to nonhomogeneous BVPs”, Complex Var. Elliptic Equ., 61:11 (2016), 1541–1553  crossref  mathscinet  zmath  isi  elib  scopus
    6. A. I. Tyulenev, “On various approaches to Besov-type spaces of variable smoothness”, J. Math. Anal. Appl., 451:1 (2017), 371–392  crossref  mathscinet  zmath  isi  scopus
    7. T. Ghosh, Y.-H. Lin, J. Xiao, “The Calderon problem for variable coefficients nonlocal elliptic operators”, Commun. Partial Differ. Equ., 42:12 (2017), 1923–1961  crossref  mathscinet  zmath  isi  scopus
    8. P. Koskela, T. Soto, Zh. Wang, “Traces of weighted function spaces: dyadic norms and Whitney extensions”, Sci. China-Math., 60:11 (2017), 1981–2010  crossref  mathscinet  zmath  isi  scopus
    9. A. Almeida, L. Diening, P. Hasto, “Homogeneous variable exponent Besov and Triebel–lizorkin spaces”, Math. Nachr., 291:8-9 (2018), 1177–1190  crossref  mathscinet  zmath  isi  scopus
    10. L. Balilescu, A. Ghosh, T. Ghosh, “H-convergence and homogenization of non-local elliptic operators in both perforated and non-perforated domains”, Z. Angew. Math. Phys., 70:6 (2019), 171  crossref  mathscinet  isi
    11. Allendes A., Otarola E., Salgado A.J., “A Posteriori Error Estimates For the Stationary Navier-Stokes Equations With Dirac Measures”, SIAM J. Sci. Comput., 42:3 (2020), A1860–A1884  crossref  mathscinet  isi
    12. Wang Zh., “Characterization of Trace Spaces on Regular Trees Via Dyadic Norms”, J. Math. Anal. Appl., 494:2 (2021), 124646  crossref  mathscinet  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:350
    Full text:53
    References:52

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021